# SDR SWIA201641884

- Difficulty date: February 16, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N862AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7476
- Aircraft time: 36,527 hours, 31,705 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Condition: Bent
- Location: Proximity Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WOULD NOT RETRACT.  RETURNED TO FIELD.  FOUND THE NOSE GEAR PROXIMITY  SWITCH BRACKET WAS BENT FROM IMPROPER TOW STRAP PLACEMENT.  R & R PROXIMITY SWITCH AND BRACKET.  OPS CK GOOD.
